# SDR SWAA2019030730412

- Difficulty date: February 4, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 113A3432U9
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT LOWER SKIN CRACKED AT ACTUATOR FITTING.  R&R NR 1 SLAT SKIN IAW SRM.
